Irritated skin from 50mg androderm (testosterone) patches?

Try steroid cream. Try a little over the counter steroid cream. If it doesn't get better, see your doctor.

Related Questions

How does testosterone therapy affect your skin?

Pimples! A folliculitis and an acne like eruption is very common with testosterone treatments.

High testosterone levels and high thyriod will it cause skin breakout and hairloss?

High testosterone... High testosterone levels can cause acne problems and male-pattern baldness. A primary care doctor and an endocrinologist can evaluate and order tests to find out what is happening to various hormone levels.
Yes. Both of those conditions can contribute to hairloss and in a female improving one or the other (through androgen blockers or thyroid supplementation) can improve or reverse the hair loss in early stages.

Will testosterone boosters effect my skin cancer?

Skin cancer. Testosterone will have absolutely no beneficial effect in preventing or treating skin cancer.
No. Testosterone is not likely going to affect skin cancer. Not sure what you mean by booster. Hcg Clomid (clomiphene) and tamoxifen can.
Possible. It is possible that hormones can affect the growth of your skin cancer. I would ask the advice of your doctor before beginning any treatment.

Testosterone in jettison 10 days ago very bad dizzyes head ACE numbness in face doc says not the meds but it's the only thing that's changed help plex?

Common cold. You are probably suffering from a cold. I agree with your doctor. It does not seem this is related to the testosterone. Drink plenty of fluids and take Tylenol (acetaminophen) or Motrin for the aches. This should improve in a few days. Do not drive if you are dizzy at all. Good luck and feel better.

Does fat or skin around tummy area indicates something is wrong with testosterone in man? Some docs claim reduction by hormones? True or fairytale?!

Fairytale. No, hormones, do not have much of an effect on your tummy. That said, fat or skin around your tummy area indicates that you need to see a nurse practitioner who can guide you to weight loss. Over time you will lose your weight and regain enjoyment of life.

I am a 60 yr. Young male using HGH & testosterone supplements. Will using Pueraria Mirifica cream on 2 quarter size areas of skin decrease my testost?

Nobody knows. A cream labeled "Pueraria mirifica" is not an FDA-approved medication. That means there is likely no good, scientific research on it. So, nobody really knows what is in the container, how much of it is what the consumer thinks it is, how accurate the labeling is, what good effects there might be, what bad effects there might be, etc... Buyer beware. Watch out for pseudo-research results or claims.

I have acne & perrenial white pimples in head & on face. Medication gives temporary relief. Doc says its harmone problem, testosterone. What to do?

Need prescriptions. Over the counter benzoyl peroxide v can be tried. Your doctor can prescribe topical retinoids derivatives. Topical or oral antibiotics are often effective. In your case your doctor may decide to prescribe Aldactone (spironolactone), a relatively safe oral medication, which should help if "hormonal problem".
Manage it. Of course you have plenty of testosterone on board -- you're a man! You should be enjoying this time in your life, and your acne is manageable as long as you're compliant. You can't cure it; it'll go away eventually on its own & meds will keep it at bay. I'm sorry you ended up with scars but these may give your face "character" (jet li, photo).

I work in a compounding pharmacy. Can skin exposure to testosterone, progesterone, dhea and estriol cause changes to my period such as longer periods?

Feasible. That would be feasible. Therefore, I would review your handling procedures as to minimize your skin exposure. Always check for pregnancy if you are at risk.